Wrong Medication Dosage
Medications that have desirable effects in correct doses can be toxic in overdose quantities. The fine line between the correct dose and a dangerous amount of a drug is part of what physicians and pharmacists spend years of education learning to determine. If you were injured or made ill because of a wrong medication dosage, it is important to discover how and why the wrong dosage was prescribed, delivered or administered. Was the wrong medication dosage a result of one of these circumstances?
- Obscure handwriting of a prescribing physician (becoming less common because of the increase in e-mailed prescriptions from doctors to pharmacies).
- Dosage errors caused by typos of doctors or nurses entering amounts by way of computer keyboards.
- Pharmacists, anesthesiologists and nurses who mix up prescriptions of different patients or fail to catch doctors’ obvious errors due to inattention.
- Wrong doses prescribed or misinterpreted by pharmacists over a long period of time, resulting in cumulative negative effects, such as organ failure.
Did you suffer serious harm in a hospital or long-term care facility in New York? Medication errors? Malpractice attorneys at our plaintiffs’ law firm can help you determine whether you have a case for compensation. If you believe you may have been given incorrect doses of a medication or if a family member suffered a brain injury or hemorrhaging due to a wrong dosage, call or e-mail Dankner Milstein, P.C.
Contact Dankner Milstein, P.C.
Se habla español.